# SDR 97ZZZX2847

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33BR
- Make and model: Dhav DHC1B2S3
- Aircraft serial: 166
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE FRAMES AT STA 190 ARE CRACKED.  THE CRACKS FOUND DURING INSPECTIONS ARE LOCATED AT THE POINT WHERE THE LOWER SPAR CAP IS SANDWICHED.  THE CRACKS RUN VERTICALLY FROM TOP TO BOTTOM AND THE DEPTH IS COMPLETELY THROUGH FRAME MATERIAL.  THE CRACKS ARE LOCATED 6 INCHES INBD FROM FUSELAGE SIDES WHERE THE STEEL DOUBLERS END ON LOWER SPAR CAP.  BOTH FRAMES FRONT AND REAR SHOULD BE INSPECTED.  IF ANY CRACKS ARE FOUND, ADVISE SUSPENDING ANY AEROBATIC FLYING AND HAVING REPAIRS ACCOMPLISHED AS SOON AS POSSIBLE.
